# SDR SWAA2022030379793

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737*
- Aircraft serial: 27860
- Aircraft time: 77,560 hours, 45,654 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ FWD UPPER SLIDER TORN / [01] REMOVED AND REPLACED FWD UPPER SLIDER IAW AMM 53-31-31
